# SDR DL72S010482

- Difficulty date: March 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 59,929 hours, 44,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nose Gearwell
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CHANNEL P/N 534201717:ATTACH POINT FOR NOSE GEAR RETRACT ACTUATOR SHEARED ON GEAR EXTENSION CAUSING A_SYSTEM COMPLETE FLUID LOSS. REPLACED SAME
